# SDR SWAA2024030759128

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 64,384 hours, 42,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE INTERIOR EMERGENCY OVER WING EXIT LIGHT AND 3 FORWARD OVERHEAD BIN EXIT LIGHTS INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-806-NG (POWER SUPPLY - POWER SUPPLY REPLACEMENT - PERMANENT)] AND REPLACED BATTERY PACK REF AMM 33-51-06. OP CHECK GOOD
